Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Muscle Pain/Stiffness/SSRI Question. Please H

Posted by jflange on February 6, 2003, at 9:48:11

In reply to Muscle Pain/Stiffness/SSRI Question. Please Help!, posted by Mr.Scott on February 6, 2003, at 0:07:28

Mr. Scott:

Somewhere on this board I just gave some similar advice:

I take Zoloft and experience the same problems you describe. It sounds like you are experiencing Potassium depletion, which makes muscles (especially in the legs) become stiff and spasmodic. The loss of Potassium is a known s/e of SSRIs, and I think it's worth a shot to try supplementing with Potassium to see if it alleviates your symptoms. Consider also supplementing with Magnesium, because it works in tandem with Potassium, and has a considerable effect on muscle tension as well.
Best of luck,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jflange thread:139725